Revista Matemática Iberoamericana


Full-Text PDF (3405 KB) | Table of Contents | RMI summary
Volume 4, Issue 1, 1988, pp. 73–114
DOI: 10.4171/RMI/64

Morceaux de Graphes Lipschitziens et Intégrales Singulières sur une Surface

Guy David[1]

(1) Equipe d'Analyse Harmoniques, Université Paris-Sud, Bât. 425, 91405, ORSAY CEDEX, FRANCE

No abstract available for this article.

No keywords available for this article.

David Guy: Morceaux de Graphes Lipschitziens et Intégrales Singulières sur une Surface. Rev. Mat. Iberoamericana 4 (1988), 73-114. doi: 10.4171/RMI/64